MathSciNet Relay Station
MathSciNet bibliographic data
MR906396 30C35 (05B40 11H31 52A45 57N05)
Rodin, Burt; Sullivan, Dennis The convergence of circle packings to the Riemann mapping. J. Differential Geom. 26 (1987), no. 2, 349–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement